Title: TRANSVERSE MAGNETORESISTANCE OF DEGENERATE SEMICONDUCTORS IN STRONG MAGNETIC-FIELDS
Authors: CHEN, A
WU, CC
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1979
URI: http://hdl.handle.net/11536/5096
http://dx.doi.org/10.1088/0022-3719/12/17/020
ISSN: 0022-3719
DOI: 10.1088/0022-3719/12/17/020
Journal: JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume: 12
Issue: 17
Begin Page: 3497
End Page: 3502
Appears in Collections:Articles


Files in This Item:

  1. A1979HR11100020.pdf